# SDR ASAA0772059

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 15,680 hours, 6,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 2805427735
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS AT FWD AND AFT EXIT DOORS FAILED MTX TEST.  REMOVED AND REPLACED BATTERY PACKS.
